Doctor insights on:
Lisinopril Side Effects Rash
Overall safe: Most common is a nuisance cough. Most serious is swelling of lips and throat which can cause breathing difficulties. Rash can occur. There may be a worsening of kidney function rarely if you have blockage in blood vessels to both kidneys. Sometimes it can also cause high potassium. Overall it is a safe, inexpensive and very useful medicine! ...Read moreSee 1 more doctor answer
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Lisinopril seems to be prescribed for once daily. Could the recommended dose be divided and taken at separate times, due to unwanted side effects?
Lisinopril: Lisinopril is an effective high BP medicine. It's greatest effective is using the 40 mg dose/day. It also reduces protein in the urine and does so the most when the 40 mg dose is used. It's side effectives are mostly a cough, which is non-productive at night. It may also cause angioneurotic edema. The frequency of the side effects are not related to the strength of the dose. Speak to your doctor. ...Read more
Lisinopril : What sexual side effects are you talking about? Lisinopril is a medication taking daily. After 48 hours being off the drug, it has been metabolized by your body and it should be out of your system. Any side effects caused by the drug should be gone by that time. Please call the physician who prescribed the drug for you for more information. ...Read moreSee 1 more doctor answer
Am taking 5mg lisinopril once a day but am having side effects. Are there other medicines i can take? Why is the dose so weak, only 5mg?
Hbp: can a 20mg uncoated/unscored lisinopril extended release tab be evenly divided for am & pm to decrease side effects?
Side effects : What side effects (s) are your talking about that Lisinopril (l) is causing? If it a cough (c). You should discuss your s with your physician (p). If it's a c, stop the l for two days. If the cough goes away, tell you p to put you on a different BP medication. If the c remains, it is not due to l and could be due to esophageal reflux, among others. Discuss your problem with you p for more advice. ...Read moreSee 1 more doctor answer
I forgot to pick up Lisinopril today & as a result have missed two consecutive doses. I will have it in the morning. Any side effects to worry about?
Depends: It depends on how uncontrolled your blood pressure is without taking Lisinopril. You can get headaches and blurred vision due to elevated blood pressure. However, most likely you will be fine. Just restart your Lisonopril asap, and remember to pick up refill before you run out in the future. Take Care! ...Read more
- Talk to a doctor live online for free
- What are the long term side effects of lisinopril?
- Chemotherapy side effects taxol skin rash
- Cipro side effects rash
- Ask a doctor a question free online
- Lisinopril hctz side effects men
- Lisinopril side effects joint pain
- Side effects of lisinopril
- Effexor xr side effects and rash
- Talk to a dermatologist online